# SDR DALA2021012100422

- Difficulty date: January 21, 2021
- Submitted: January 21, 2021
- Operation: Air carrier
- Aircraft: N803NW
- Make and model: Airbus A330-323
- Aircraft serial: 0542
- Aircraft time: 76,898 hours, 10,074 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR STRUCTURE SUPPORT BETWEEN Y953 TO Y1456 AND FR 15 TO FR 17 IN PASSENGER CABIN.  CORRECTIVE ACTION: REPLACED FLOOR STRUCTURE SUPPORT HARD POINT, AS PER A330 SRM.
